# SDR UIEA2018062601256

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 45,963 hours, 11,456 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND BROKEN ON NR 4 PYLON RIGHT SIDE ACCESS DOOR SURROUND SKIN AND DOUBLER. REPAIR CRACK AREA IAW EI NO T2018A54M-2819 REV 1 2. JOB COMPLETED AND COND CHK NML.
